Publications
If you are interested in one of my research papers, feel free to email me to request a preprint.
The following are in print.
- Continued Fractions for Linear Fractional Transformations of Power Series:
published in the Finite Fields and Their Applications 11 (2005), 45-55.
- New Distance-Preserving Maps of Odd Length:
published in the IEEE Transactions on Information Theory 50 (2004), 2539-2543.
- The Automorphism Group of a Linear Space with The Rosenbloom-Tsfasman Metric:
published in the European Journal of Combinatorics 24 (2003), 607–612.
- A Counting Formula about The Symplectic Similitude Group:
published in the Bulletin of the Australian Mathematical Society 63 (2001), 15-20.
The following are accepted and will appear in print.
- Cyclic Constructions of Distance-Preserving Maps:
to appear in the IEEE Transactions on Information Theory.
The following are in submission.
- Distance-Increasing Maps of All Length by Simple Mapping Algorithms:
submitted to the IEEE Transactions on Information Theory.
Others.
- Generic formulas for exponential sums over symplectic groups:
This is my master's degree thesis in 1999.
[PDF]
- Group of polynomial permutations of $\mathbb{Z}_p^r$:
A joint work with Heisook Lee and Hyunjoo Choi of Ewha University.
[PDF]
|
Return home
|
To conceive is a pleasure; But to give birth is a pain. C.F. Gauss
|